Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have polycystic ovary. what is the remedy ?

i went to hospital last month due to continuous periods for 20 days.. The doctor asked me to take scan. the report says that i have cysts in both the ovaries. She just given me novelon for 3 months. i don't know what'll happen in the future. What is the remedy..
Asked On : Tue, 7 Dec 2010
Answers:  2 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Polycystic ovary syndrome (PCOD)cause many problems. Irregular menses, amenorrhea, infertility are the bad outcomes. They also get bad acne, and male pattern of hair growth. To regulate cycles your doctor has given Novelon. PCOD patients are usually over weight. One diabetic medicine decreases metabolic abnormalities and decrease weight and also regulates cycles. Please consult your doctor for prescription.

Regards, Dr. Jagdish
Answered: Tue, 7 Dec 2010
I find this answer helpful
  Anonymous's Response
hi. im the Anonymous who posted the question. im 24 year old. im not over weight.. im only 38kg..
Answered: Tue, 7 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor